# SDR 2002F01084

- Difficulty date: December 5, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 26,384 hours, 8,259 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FLOOR EGRESS LIGHTS ROWS 29-32 AND 35-37 WOULD NOT TEST.  MAINTENANCE FOUND EGRESS LIGHT SOCKETS AT SEAT 32 AND 35 DISCONNECTED, RESECURED SOCKETS. EGRESS LIGHTING OPERATIONAL CHECKS GOOD.
